# SDR CA000712023

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 9041102S
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING FITTING CRACKED AT RADIUS PORTION OF UPPER SURFACE OF WING FITTING. SLOT AREA.
